# SDR AALA20100929TUL03

- Difficulty date: September 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 50,010 hours, 16,988 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL RETAINER FORWARD CORNER PIECE IS DENTED FORWARD LOWER CORNER.  REMOVED AND REPLACED FORWARD LOWER CORNER SEAL RETAINER PIECE PER ESO 90121.
